# SDR CA030618007

- Difficulty date: June 18, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 11,741 hours
- Engine: Allsn 250C20B
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 369D23623
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizontal Stab
- Component part number: 369D2360151
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HR INSPECTION SMOKING RIVETS WERE OBSERVED ON THE BOTTOM CENTER DOUBLER OF THE HORIZONTAL STABILIZER. INVESTIGATION REVEALED SPAR CRACK IN WEB AND LOWER FLANGE. HORIZONTAL STAB WAS REMOVED AND SENT OUT FOR SPAR REPLACEMENT.
